Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the number of closed geodesics on a riemannian manifold


Author: Wilhelm Klingenberg
Journal: Bull. Amer. Math. Soc. 70 (1964), 279-282
DOI: https://doi.org/10.1090/S0002-9904-1964-11120-4
MathSciNet review: 0164307
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. L. Al'ber, On periodicity problems in the calculus of variations in the large, Uspehi Mat. Nauk 12 (1957), No. 4 (76), 57-124; Amer. Math. Soc. Transl. (2) 14 (1960). MR 113234
  • 2. G. D. Birkhoff, Dynamical systems with two degrees of freedom, Trans. Amer. Math. Soc. 18 (1917), 199-300. MR 1501070
  • 3. S. S. Chern, On the multiplication in the characteristic ring of a sphere bundle, Ann. of Math. (2) 49 (1948), 362-372. MR 24127
  • 4. G. S. Čogošvili, On spectrally singular homology groups, Soobšč. Akad. Nauk Gruzin. SSR 14 (1953), 383-388. (Russian) MR 65159
  • 5. A. I. Fet, Variational problems on closed manifolds, Mat. Sb. (N.S.) 30 (72) (1952), 271-361 (Russian); Amer. Math. Soc. Transl, no. 90 (1953). MR 56214
  • 6. S. V. Froloff and L. E. Elsholz, Limite inférieure pour le nombre des valeurs critiques d'une fonction, donnée sur variété, Mat. Sb. (N.S.) 42 (1935), 637-643.
  • 7. L. Lusternik and L. Schnirelmann, Existence de trois lignes géodésiques fermées sur la surface de genre O, C. R. Acad. Sci. Paris 188 (1929), 269-271.
  • 8. L. A. Lyusternik, The topology of function spaces and the calculus of variations in the large, Trudy Mat. Inst. Steklov 19 (1947). (Russian) MR 25083
  • 9. M. Morse, Closed extremals, Proc. Nat. Acad. Sci. U.S.A. 15 (1929), 856-859.
  • 10. M. Morse, The calculus of variations in the large, Amer. Math. Soc. Colloq. Publ. Vol. 18, Amer. Math. Soc., Providence, R. I., 1934. MR 1451874
  • 11. R. Olivier, Die Existenz geschlossener Geodätischer auf kompakten Mannigfaltigkeiten, Comment. Math. Helv. 35 (1961), 146-152. MR 132509
  • 12. H. Poincaré, Sur les lignes géodésiques des surfaces convexes, Trans. Amer. Math. Soc. 6 (1905), 237-274. MR 1500710
  • 13. J.-P. Serre, Homologie singulière des espaces fibrés, applications, Ann. of Math. (2) 54 (1951), 425-505. MR 45386
  • 14. A. S. Švarc, The homology of some spaces of mappings, Memoirs of the 3rd Soviet Mathematical Congress, Vol. II, Moscow, 1956, p. 137, Izdat. Akad. Nauk SSSR, Moscow, 1956. (Russian)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11120-4

American Mathematical Society